# SDR DHL98726001

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: 656021130
- Condition: Shorted
- Location: Window Heat
- Component: 512776
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AURAL WARNING BOX ELECTRICAL SHORT, ALSO BOTH R-1 AND R-2 WINDOW HEAT CONTROLLERS  ARE SHORTED OUT.  REPLACED CANNON CONNECTOR 4774 AND AURAL WARNING BOX  AND BOTH WINDOW HEAT CONTROLLERS.
